Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 22, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jun 1, 2011, 7:59 PM CDT for Cimarron County, Oklahoma; Dallam County, Sherman County, Texas. It was in force for 61 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2011, 7:59 PM CDT (00:59 UTC)
- Expired
- Jun 1, 2011, 9:00 PM CDT
- In force
- 61 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Cimarron County, OK, Dallam County, TX, Sherman County, TX
The radar
The Amarillo radar (KAMA), 163 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 8:35 PM CDT | TSTM WND GST 67 | 15 N Dalhart, TX | NWS STORM SPOTTER MEASURED 67 MPH WINDS WITH HIGHER GUSTS. POWER FLASHES WERE OBSERVED. |
| Jun 1, 9:05 PM CDT | TSTM WND GST 60 | 13 S Keyes, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 7:37 PM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.0 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 183 J/kg
- Mixed-layer CIN
- -254 J/kg
- Mixed-layer LCL
- 2816 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
228
WUUS54 KAMA 020059
SVRAMA
OKC025-TXC111-421-020200-
/O.NEW.KAMA.SV.W.0022.110602T0059Z-110602T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
759 PM CDT WED JUN 1 2011
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CIMARRON COUNTY IN THE PANHANDLE OF OKLAHOMA
DALLAM COUNTY IN THE PANHANDLE OF TEXAS
EXTREME WEST CENTRAL SHERMAN COUNTY IN THE PANHANDLE OF TEXAS
* UNTIL 900 PM CDT
* AT 756 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES EAST OF
BOISE CITY TO 14 MILES SOUTHEAST OF FELT TO 6 MILES SOUTHWEST OF
WARE...OR ALONG A LINE EXTENDING FROM 7 MILES EAST OF BOISE CITY TO
19 MILES SOUTH OF BOISE CITY TO 20 MILES WEST OF DALHART...MOVING
EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
GRIGGS...
CONLEN...
WARE...
KEYES...
BOISE CITY...
FELT...
TEXLINE...
WHEELESS...
BLACK MESA PARK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3700 10204 3650 10204 3650 10216 3619 10216
3607 10218 3607 10305 3650 10305 3651 10301
3663 10301 3700 10288
TIME...MOT...LOC 0100Z 270DEG 27KT 3676 10234 3645 10253
3610 10272
$$
JACKSON2 follow-up statements
248
WWUS54 KAMA 020118
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
818 PM CDT WED JUN 1 2011
OKC025-TXC111-421-020200-
/O.CON.KAMA.SV.W.0022.000000T0000Z-110602T0200Z/
CIMARRON OK-DALLAM TX-SHERMAN TX-
818 PM CDT WED JUN 1 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR EXTREME WEST CENTRAL SHERMAN...DALLAM AND CIMARRON COUNTIES...
AT 814 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM KEYES TO 17 MILES NORTHWEST OF CONLEN TO
9 MILES SOUTHEAST OF WARE...OR ALONG A LINE EXTENDING FROM 17 MILES
EAST OF BOISE CITY TO 20 MILES NORTHWEST OF STRATFORD TO DALHART...
MOVING EAST AT 30 MPH.
THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTIES.
DESTRUCTIVE WINDS CAN BE EXPECTED. IF YOU CANNOT GET UNDERGROUND...GO
TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3663 10295 3700 10275 3700 10204 3650 10204
3650 10216 3619 10216 3607 10218 3607 10305
3650 10305 3651 10301
TIME...MOT...LOC 0118Z 270DEG 27KT 3676 10217 3645 10236
3610 10255
$$
JACKSON143
WWUS54 KAMA 020144
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
844 PM CDT WED JUN 1 2011
OKC025-TXC111-421-020200-
/O.CON.KAMA.SV.W.0022.000000T0000Z-110602T0200Z/
CIMARRON OK-DALLAM TX-SHERMAN TX-
844 PM CDT WED JUN 1 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR EXTREME WEST CENTRAL SHERMAN...DALLAM AND CIMARRON COUNTIES...
AT 837 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 13 MILES SOUTHEAST OF BOISE CITY TO 12
MILES NORTHEAST OF WARE TO 6 MILES SOUTH OF WARE...OR ALONG A LINE
EXTENDING FROM 13 MILES SOUTHEAST OF BOISE CITY TO 17 MILES NORTH OF
DALHART TO 9 MILES WEST OF DALHART...MOVING EAST AT 40 MPH. AT 830
PM...TRAINED SPOTTERS REPORTED NICKEL SIZE HAIL 10 MILES NORTHWEST
OF DALHART.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KEYES
AND STURGIS.
DESTRUCTIVE WINDS CAN BE EXPECTED. IF YOU CANNOT GET UNDERGROUND...GO
TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3634 10293 3677 10267 3700 10253 3700 10204
3650 10204 3650 10216 3619 10216 3607 10218
3607 10305
TIME...MOT...LOC 0138Z 270DEG 27KT 3656 10240 3631 10256
3610 10266
$$
JACKSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:53 PM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jun 1, 6:53 PM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 653 PM CDT WED JUN 1 2011 .AVIATION... FOR THE 00Z TAFS...GENERALLY VFR AND BREEZY TO WINDY CONDITIONS ARE EXPECTED. CURRENT TSRA COMPLEX NORTHWEST OF KDHT AND KGUY WILL CONTINUE TO MOVE EAST AND SHOULD WEAKEN OVER THE NEXT FEW HOURS. ADDED TEMPO GROUP FOR GUSTY WINDS AT KDHT AND KGUY AS GUSTS MAY EXCEED 35 KTS. KEPT CONDITIONS VFR AT THESE SITES FOR NOW AS NOT SURE EITHER SITE WILL BE DIRECTLY AFFECTED. IF TSRA WERE TO DIRECTLY MOVE OVER THESE SITES...BRIEF MVFR/IFR CONDITIONS WOULD BE POSSIBLE. BELIEVE TSRA WILL END BY 04Z. REMOVED CB MENTION AT KAMA WITH VERY LOW CONFIDENCE THAT TSRA WILL AFFECT THIS SITE. NONCONVECTIVE LOW LEVEL WIND SHEAR IS POSSIBLE AT ALL SITES 03-12Z WITH WINDS 500-2000 FT AGL 35-50 KTS...BUT DID NOT MENTION WITH LOW CONFIDENCE OF OCCURRENCE AS SURFACE WINDS MAY BE GUSTY. THERE IS A SMALL CHANCE THAT A FEW GUSTS MAY APPROACH 40 KTS AT KAMA AFTER 03Z. DID NOT ISSUE AN AIRPORT WEATHER WARNING AT THIS TIME DUE TO VERY LOW CONFIDENCE. MBS && .PREV DISCUSSION... /ISSUED 344 PM CDT WED JUN 1 2011/ DISCUSSION... FORECAST CONCERNS WILL REVOLVE AROUND THUNDERSTORM CHANCES LATE THIS AFTERNOON INTO TONIGHT. CURRENTLY...SURFACE TROUGH IS SITUATED ACROSS EASTERN NEW MEXICO AND EASTERN COLORADO THIS AFTERNOON. MOISTURE REMAINS IN PLACE ACROSS THE PANHANDLES WITH MID/UPPER 50 DEWPOINTS IN THE NORTHWEST TO LOWER 60 DEWPOINTS IN THE SOUTHEAST. TEMPERATURES GENERALLY ARE IN THE LOWER 90S IN MOST LOCATIONS AS OF DISCUSSION TIME. LATEST SPC MESOANALYSIS PAINTS MLCAPE VALUES OF ABOUT 2000 TO 3000 J/KG...WITH MLCINH LESS THAN 50 J/KG. EXPECT THIS INHIBITION TO ERODE COMPLETELY WITHIN THE NEXT HOUR OR SO. CONVECTION HAS ALL READY DEVELOPED ON THE HIGHER TERRAIN OF NEW MEXICO THIS AFTERNOON...AND SHOULD CONTINUE TO MOVE EASTWARD INTO THE PANHANDLES AS THE AFTERNOON PROGRESSES. SHEAR WILL BE SUFFICIENT ENOUGH THIS AFTERNOON/EVENING TO SUPPORT ORGANIZED STORMS. THESE STORMS LIKELY WILL BECOME SEVERE WITH LARGE HAIL UP TO GOLF BALLS AND DAMAGING WINDS BEING THE PRIMARY HAZARDS...WITH FAVORED LOCATIONS NORTHWEST AND NORTH OF THE HIGHWAY 60 CORRIDOR. TORNADO THREAT APPEARS TO BE FAIRLY LOW GIVEN LARGE TEMP AND DEWPOINT SPREADS. 4KM WRF AND HRRR HAS BEEN PRETTY INSISTENT ON THUNDERSTORMS MOVING INTO THE OKLAHOMA PANHANDLE AND NORTHERN PARTS OF THE TEXAS PANHANDLE THIS AFTERNOON. WILL CARRY CHANCE POPS UP IN THE NORTH TO NON MENTIONABLE POPS IN THE SOUTHEAST TEXAS PANHANDLE WHERE LIFT WILL BE WEAKEST. TEMPERATURES WILL BE ON THE MILD SIDE TONIGHT AS SOUTHERLY WINDS REMAIN ABOUT 20 MPH. OVERNIGHT LOWS SHOULD RANGE FROM THE LOWER 60S IN THE NORTHWEST TO UPPER 60S IN THE SOUTHEAST. SIDE CLOSER TO THE WARMER MET NUMBERS. LEE SIDE TROUGHING CONTINUES INTO THURSDAY...WITH SOUTH SOUTHWESTERLY WINDS INCREASING BETWEEN 20 AND 30 MPH IN THE AFTERNOON. MAV WINDS HAVE BEEN RUNNING WAY TOO HIGH HERE RECENTLY AND ARE SUGGESTING WIND ADVISORY LEVEL WINDS FOR TOMORROW. HOWEVER...LACK OF STRONG 700MB AND 500MB WINDS TO MIX INTO SHOULD PREVENT WINDS FROM GETTING TOO OUT OF CONTROL. ANOTHER WARM DAY IS IN STORE ON THURSDAY AS HIGH TEMPS ONCE AGAIN WILL BE IN THE LOWER TO MIDDLE 90S. WARMER MET NUMBERS WERE FAVORED HERE AS WELL. UPPER LEVEL PATTERN THROUGH THE WEEKEND WILL BE CHARACTERIZED BY UPPER TROUGH OUT WEST WITH UPPER RIDGING DOWNSTREAM. HELD ON TO THE LOW END THUNDERSTORM CHANCES FOR THURSDAY NIGHT AND FRIDAY NIGHT IN THE WESTERN ZONES AS THESE AREAS WILL BE ON WESTERN PERIPHERY OF UPPER RIDGE. BY SATURDAY...UPPER LEVEL RIDGING SHOULD BE FAR ENOUGH WEST TO KEEP CHANCES FOR SHOWERS AND STORMS OVER NEW MEXICO. ABOVE NORMAL TEMPERATURES WILL CONTINUE THROUGH THE WEEKEND INTO EARLY NEXT WEEK. FIRE WEATHER... ALTHOUGH SOUTHERLY WINDS WILL INCREASE BETWEEN 20 AND 30 MPH ON THURSDAY...MINIMUM RELATIVE HUMIDITY VALUES WILL BE BETWEEN 20 AND 30 PERCENT ACROSS THE PANHANDLES. ON FRIDAY...SIMILAR WIND SPEEDS CAN BE EXPECTED WITH MINIMUM RELATIVE HUMIDITY VALUES DIPPING SLIGHTLY BELOW 20 PERCENT ACROSS THE FAR WESTERN SECTIONS OF THE OKLAHOMA AND TEXAS PANHANDLES. HOWEVER...CHANCES FOR PRECIPITATION TONIGHT AND THURSDAY NIGHT ACROSS THESE AREAS AND ITS EFFECTS ON FUELS WILL PRECLUDE MENTIONING ELEVATED FIRE WEATHER CONDITIONS AT THIS TIME. && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 17/21
Hazardous weather outlook, Jun 1, 3:49 PM CDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 349 PM CDT WED JUN 1 2011 OKZ001>003-TXZ001>020-021100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 349 PM CDT WED JUN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE OKLAHOMA PANHANDLE AND THE NORTHERN AND WESTERN TEXAS PANHANDLE. A FEW STORMS MAY PRODUCE LARGE HAIL UP TO THE SIZE OF GOLF BALLS AND DAMAGING WIND GUSTS UP TO 60 MPH. SOUTHERLY WINDS OF 15 TO 25 MPH CAN BE EXPECTED THROUGH TONIGHT. THEREFORE...BOATERS ARE URGED TO EXERCISE CAUTION ON AREA LAKES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE WESTERN PANHANDLES THURSDAY EVENING AND FRIDAY EVENING AND NIGHT. IF ANY STORMS DEVELOP ON THURSDAY EVENING...SOME COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS IN THE OKLAHOMA AND NORTHERN AND WESTERN TEXAS PANHANDLES SHOULD BE READY FOR POSSIBLE ACTIVATION THIS EVENING. JACKSON
In the hours before
Special weather statement, Jun 1, 6:10 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 610 PM CDT WED JUN 1 2011 OKZ001-020015- CIMARRON OK- 610 PM CDT WED JUN 1 2011 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 PM CDT FOR CIMARRON COUNTY. AT 508 PM MDT/608 PM CDT/...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A LINE OF STRONG THUNDERSTORMS FROM 15 MILES NORTHWEST OF KENTON TO 15 MILES SOUTHWEST OF FELT...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WINDS AROUND 50 MPH ARE POSSIBLE. LOCALLY HEAVY DOWNPOURS WILL ALSO BE POSSIBLE WITH THESE STORMS. TAKE SHELTER UNTIL THE STORM HAS PASSED. JACKSON
Local storm report, Jun 1, 7:27 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
727 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND GST 2 S FELT 36.54N 102.78W
06/01/2011 E60 MPH CIMARRON OK PUBLIC
ESTIMATED 50-60 MPH WIND GUSTS ALONG WITH PEA SIZE HAIL
&&
EVENT NUMBER AMA1100280
MBSLocal storm report, Jun 1, 7:38 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
738 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND GST 5 SE KENTON 36.83N 102.88W
06/01/2011 M58 MPH CIMARRON OK MESONET
58 MPH GUST REPORTED FROM KENTON OKLAHOMA MESONET SITE
&&
EVENT NUMBER AMA1100281
MBSLocal storm report, Jun 1, 7:39 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
739 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND GST 3 SSE BOISE CITY 36.69N 102.50W
06/01/2011 M60 MPH CIMARRON OK MESONET
60 MPH GUST REPORTED AT BOISE CITY OKLAHOMA MESONET
SIITE
&&
EVENT NUMBER AMA1100282
MBSThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 8:57 PM CDT | Severe Thunderstorm Warning | AMA | Cimarron, Texas | 63 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.